Alert archive / Missouri / Flash Flood Warnings in 2006

Flash Flood Warning 11, NWS St. Louis, MO

June 11, 2006Boone County, Callaway County, Missouri

NWS St. Louis, MO issued this flash flood warning at Jun 11, 2006, 5:46 AM CDT for Boone County, Callaway County, Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2006, 5:46 AM CDT (10:46 UTC)
Expired
Jun 11, 2006, 8:45 AM CDT
In force
3 hr
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

Counties Boone County, MO, Callaway County, MO

The radar

The St Louis radar (KLSX), 137 km from the middle of the area, began a volume at 10:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.8 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2174 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2174 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1650 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLSX 111057
FFWLSX
MOC019-027-111345-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
546 AM CDT SUN JUN 11 2006

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BOONE COUNTY IN CENTRAL MISSOURI
  CALLAWAY COUNTY IN CENTRAL MISSOURI

* UNTIL 845 AM CDT

* AT 543 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A CLUSTER OF THUNDERSTORM ACTIVITY TO THE NORTHWEST OF THE WARNED
AREA FROM MOBERLY TO MARSHALL. THIS IS THE LAST IN A SERIES OF
OVERNIGHT THUNDERSTORMS WHICH HAS DUMPED HEAVY RAINS TO PORTIONS
OF THE AREA. 

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT NORTHERN
PORTIONS OF BOONE AND CALLAWAY COUNTIES MAY HAVE RECEIVED 2 TO 
LOCALLY 5 INCHES OF RAINFALL OVERNIGHT. ANOTHER INCH TO LOCALLY
2 INCHES OF RAIN COULD FALL BETWEEN NOW AND 830 AM THIS
MORNING OVER THE WARNED AREA.  THE GROUND CANNOT ABSORB ANOTHER
DROP OF RAIN AND THEREFORE ANY RAIN THAT FALLS WILL RUN OFF 
INTO LOCAL STREAMS AND TRIBUTARIES.  

SERIOUS FLOODING WILL BE POSSIBLE THROUGH MID MORNING. RESIDENTS
SHOULD KEEP ABREAST OF LOCAL WEATHER DEVELOPMENTS AND BE SURE 
NOT TO WALK OR DRIVE IN ANY AREAS THAT YOU CANNOT BE SURE ABOUT.

AREAS THAT NORMALLY DO NOT FLOOD MAY BE VULNERABLE THROUGH THIS
MORNING.

KEEP ABREAST OF LATEST FORECASTS AND WARNINGS FROM THE NATIONAL
WEATHER SERVICE.  

THIS FLASH FLOOD WARNING IS AN EXTENSION OF ONE THAT WAS ISSUED
SHORTLY AFTER MIDNIGHT LAST NIGHT.  THE RAINFALL IS CONTINUING
A LITTLE LONGER THAN ORIGINALLY EXPECTED.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY 
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ST 
LOUIS.

LAT...LON 3906 9211 3906 9166 3873 9166 3870 9235
      3872 9235 3875 9240 3881 9239 3885 9246
      3898 9253 3903 9253 3922 9240 3924 9211

$$

PEDIGO
1 follow-up statement
000 
WGUS73 KLSX 111351
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
845 AM CDT SUN JUN 11 2006

MOC019-027-111350-
CALLAWAY MO-BOONE MO-
840 AM CDT SUN JUN 11 2006

...THE FLASH FLOOD WARNING FOR BOONE AND CALLAWAY COUNTIES HAS  
EXPIRED...

THE FLASH FLOOD WARNING FOR BOONE AND CALLAWAY COUNTIES HAS EXPIRED. 
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED 
EAST TO PARTS OF EAST CENTRAL MISSOURI. 

AT 830 PM CDT...THE BOONE AND CALLWAY COUNTY SHERIFF/S REPORTED NO 
HIGH WATER ON ROADWAYS. 

LIGHT RAINSHOWERS WILL BE ENDING OVER EASTERN CALLAWAY COUNTY 
BETWEEN 9:00 AND 9:15 AM CDT. 

LAT...LON 3906 9211 3906 9166 3873 9166 3870 9235
      3872 9235 3875 9240 3881 9239 3885 9246
      3898 9253 3903 9253 3922 9240 3924 9211

$$

RP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 3:34 AM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jun 11, 3:34 AM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
334 AM CDT SUN JUN 11 2006

.DISCUSSION...
QUICK DISCUSSION THIS MORNING DUE TO ACTIVE WEATHER.  LOW LEVEL JET
IS VEERING OVERHEAD AT THIS TIME.  THIS IS HAVING THE EFFECT OF
DROPPING THE CONVECTION SOUTHWARD OUT OUT OF NORTHEAST MISSOURI INTO
EAST CENTRAL AND CENTRAL MISSOURI.  FEEL SEVERE THREAT IS SOMEWHAT
LIMITED FOR NOW...BUT HEAVY RAIN THREAT CERTAINLY CONTINUES.  HAVE
ALREADY EXTENDED THE FLASH FLOOD WATCH TIL 10 AM TO COVER THIS.  NOT
ENTIRELY CERTAIN WHAT WILL HAPPEN WITH CONVECTION LATER ON AS THE
LOW LEVEL JET WEAKENS AND CONTINUES TO VEER AFTER 7 AM. BUT...THERE IS
A LOT OF WATER IN THE AIR OVER NORTHWEST MISSOURI THAT IS HEADED
THIS WAY...SO IVE KEPT HIGH POPS IN THE FORECAST FOR TODAY.

FRONT SHOULD FINALLY PUSH SOUTH OF THE AREA TONIGHT BUT THERE COULD
BE SOME CONVECTION ACROSS THE OZARKS ON MONDAY IF THE FRONT WAVES
BACK TO THE NORTH A BIT...SO HAVE INCLUDED SOME SLIGHT CHANCES
ACROSS SOUTHEASTERN PORTIONS OF THE AREA WHICH WILL BE CLOSEST TO
THE INSTABILITY.

REMAINDER OF DAYS 2 AND 3 LOOKS COOL AND QUIET.  MOS TEMPERATURE
GUIDANCE LOOKS REASONABLE SO HAVE FOLLOWED IT PRETTY CLOSELY.

CARNEY

&&

.AVIATION...
FOR THE 06Z TAFS...AT THIS POINT THE MAIN FOCUS IS JUST THE NEXT
4-8 HRS AND ALOT OF UNCERTAINTY EXISTS BEYOND THAT. AFTER A LULL
OVR WRN MO FOR SVRL HRS...THE LLJ APPEARS TO HAVE RAMPED UP AND
INTENSE CONVECTION HAS BLOSSOMED FM CNTRL MO INTO NW MO INTO SE
NEBRASKA. THIS ACTIVITY SHOULD MOVE ESE IMPACTING THE TAF SITES AT
KCOU AND KSTL/KSUS OVER THE NEXT 4-8HRS. AFTER THAT TIME I HAVE
JUST KEPT SOME SHOWERS IN ERN MO THINKING THE MAIN THRUST OF
CONVECTION WILL SLIDE SOUTH OF KSTL. LOW CLOUDS WHICH HAVE SPREAD
INTO NRN MO COURTESY OF ELY LOW LVL FLOW SHUD CONT TO DVLP AND
SPREAD SWD.

GLASS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-FRANKLIN-GASCONADE-JEFFERSON-KNOX-LINCOLN-
     MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-SHELBY-
     ST. CHARLES-ST. LOUIS-ST. LOUIS CITY-WARREN.

IL...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR CALHOUN IL-
     GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-MONROE IL-ST.
     CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Jun 10, 3:03 PM CDT, 14 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
303 PM CDT SAT JUN 10 2006

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-111200-
ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY-
CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-
IRON-JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON-
MADISON IL-MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-
MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-
SHELBY-ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS-
ST. LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL-
303 PM CDT SAT JUN 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL RAPIDLY DEVELOP THIS EVENING ALONG A STATIONARY
BOUNDARY THAT IS ORIENTATED FROM WEST TO EAST ACROSS MISSOURI AND
ILLINOIS. SEVERAL ROUNDS OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS
ARE EXPECTED THIS EVENING AND OVERNIGHT. THE GREATEST THREAT FROM
THE SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS IN EXCESS OF 60
MPH AND LARGE HAIL UP TO THE SIZE OF GOLF BALLS.

IN ADDITION TO THE SEVERE WEATHER THREAT...THESE CLUSTERS OF
THUNDERSTORMS ARE EXPECTED TO MOVE REPEATEDLY ALONG THE FRONTAL
BOUNDARY WHICH WILL LIE PARALLEL TO INTERSTATE 70...LEADING TO AN
ENHANCED THREAT OF FLASH FLOODING ACROSS CENTRAL AND EAST CENTRAL
MISSOURI AS WELL AS SOUTHWEST ILLINOIS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODS OF THUNDERSTORMS WILL CONTINUE INTO SUNDAY WITH HEAVY
RAINFALL AND FLASH FLOODING POSSIBLE EARLY SUNDAY MORNING.
ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED SUNDAY AFTERNOON
ALONG THE STATIONARY FRONT...WITH A SLIGHT RISK OF SOME OF THESE
THUNDERSTORMS BECOMING SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

THE FRONTAL BOUNDARY WILL SINK SOUTH OF THE REGION SUNDAY
NIGHT...ENDING THE THREAT OF THUNDERSTORMS ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS AND FLASH
FLOODING TO THE NATIONAL WEATHER SERVICE.

CVKING

In the hours before

Local storm report, Jun 11, 12:04 AM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1204 AM CDT SUN JUN 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     HAIL             MEXICO                  39.17N 91.87W
06/10/2006  E1.00 INCH       AUDRAIN            MO   TRAINED SPOTTER

&&

FGLASS
Local storm report, Jun 11, 2:16 AM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
216 AM CDT SUN JUN 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     FLASH FLOOD      6 W KINGDOM CITY        38.95N 92.05W
06/11/2006                   CALLAWAY           MO   LAW ENFORCEMENT

            UP TO 2 FEET WATER ON HIGHWAY DD NEAR COUNTY ROAD 276.

&&

THOMAS
Local storm report, Jun 11, 2:25 AM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
225 AM CDT SUN JUN 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     FLASH FLOOD      4 NW PARIS              39.52N 92.06W
06/11/2006                   MONROE             MO   LAW ENFORCEMENT

            HIGHWAY F CLOSED DUE TO FLOODING

0210 AM     FLASH FLOOD      GRANVILLE               39.56N 92.10W
06/11/2006                   MONROE             MO   LAW ENFORCEMENT

            STREETS FLOODED IN TOWN TO UNKNOWN DEPTH.

&&

THOMAS
Local storm report, Jun 11, 3:32 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
332 AM CDT SUN JUN 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     FLASH FLOOD      MEXICO                  39.17N 91.87W
06/11/2006                   AUDRAIN            MO   PUBLIC

            ROADS REPORTED CLOSED IN MEXICO. 3.5 INCHES RAIN SINCE
            SATURDAY AFTERNOON.

0305 AM     FLASH FLOOD      COLUMBIA                38.95N 92.33W
06/11/2006                   BOONE              MO   EMERGENCY MNGR

            WATER 1 FOOT DEEP ON STREETS IN NW SIDE OF CITY.

&&

THOMAS
Local storm report, Jun 11, 4:23 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
423 AM CDT SUN JUN 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             HALLSVILLE              39.12N 92.22W
06/10/2006  M0.88 INCH       BOONE              MO   TRAINED SPOTTER

            LASTED FOR 3 MINUTES

0520 PM     TSTM WND DMG     8 SW MEXICO             39.08N 91.98W
06/10/2006                   AUDRAIN            MO   LAW ENFORCEMENT

            POWER LINES DOWN ON COUNTY ROAD HH.

0530 PM     TSTM WND DMG     2 NE AUXVASSE           39.04N 91.87W
06/10/2006                   CALLAWAY           MO   TRAINED SPOTTER

            NUMEROUS TREES DOWN...DAMAGE TO A VAN AND HOUSE DUE TO
            FALLEN TREES. OCCURRED NEAR THE CALLWAY AND AUDRAIN
            COUNTY LINE.

0535 PM     HAIL             7 NW AUXVASSE           39.09N 91.99W
06/10/2006  E0.88 INCH       AUDRAIN            MO   TRAINED SPOTTER

            ON COUNTY ROAD HH ALONG THE CALLAWAY AND AUDRAIN COUNTY
            LINE

0540 PM     HAIL             AUXVASSE                39.02N 91.89W
06/10/2006  E1.00 INCH       CALLAWAY           MO   TRAINED SPOTTER

0550 PM     HAIL             COLUMBIA                38.95N 92.33W
06/10/2006  E0.88 INCH       BOONE              MO   TRAINED SPOTTER

0550 PM     HAIL             COLUMBIA                38.95N 92.33W
06/10/2006  E0.75 INCH       BOONE              MO   TRAINED SPOTTER

0555 PM     FUNNEL CLOUD     7 W KINGDOM CITY        38.95N 92.07W
06/10/2006                   CALLAWAY           MO   TRAINED SPOTTER

            REPORTED ALONG I-70 AT MILE MARKER 155 AT THE CALWOOD
            EXIT

0600 PM     HAIL             COLUMBIA                38.95N 92.33W
06/10/2006  E0.75 INCH       BOONE              MO   TRAINED SPOTTER

0605 PM     HAIL             COLUMBIA                38.95N 92.33W
06/10/2006  E1.00 INCH       BOONE              MO   TRAINED SPOTTER

0605 PM     HAIL             COLUMBIA                38.95N 92.33W
06/10/2006  E0.75 INCH       BOONE              MO   TRAINED SPOTTER

            HAIL IN AND AROUND THE CITY OF COLUMBIA. HAS BEEN GOING
            ON FOR NEARLY 15 MINUTES.

0620 PM     HAIL             NEW FLORENCE            38.91N 91.45W
06/10/2006  E0.25 INCH       MONTGOMERY         MO   TRAINED SPOTTER

0631 PM     HAIL             MONTGOMERY CITY         38.98N 91.51W
06/10/2006  E1.00 INCH       MONTGOMERY         MO   TRAINED SPOTTER

0631 PM     TSTM WND GST     MONTGOMERY CITY         38.98N 91.51W
06/10/2006  E60.00 MPH       MONTGOMERY         MO   TRAINED SPOTTER

            MEASURED ON HOME EQUIPMENT. TREE BRANCHES DOWN.

0635 PM     TSTM WND DMG     7 W FULTON              38.85N 92.08W
06/10/2006                   CALLAWAY           MO   LAW ENFORCEMENT

            TREES AND POWER LINES REPORTED DOWN ON ROUTE F BETWEEN
            ROUTE WW AND ROUTE KK

0640 PM     TSTM WND DMG     1 W HIGH HILL           38.88N 91.39W
06/10/2006                   MONTGOMERY         MO   LAW ENFORCEMENT

            POWER POLES AND TREES DOWN ALONG EAST BOUND INTERSTATE 70
            AT MILE MARKER 178

0640 PM     TORNADO          1 S NEW FLORENCE        38.89N 91.45W
06/10/2006                   MONTGOMERY         MO   LAW ENFORCEMENT

            POSSIBLE TORNADO. POWER POLES AND TREES DOWN NEAR MILE
            MARKER 176 ON INTERSTATE 70.

0650 PM     HAIL             COLUMBIA                38.95N 92.33W
06/10/2006  E0.75 INCH       BOONE              MO   TRAINED SPOTTER

            FROM 645 TO 650 PM.

0700 PM     HAIL             4 W WARRENTON           38.82N 91.21W
06/10/2006  E1.00 INCH       WARREN             MO   TRAINED SPOTTER

            REPORTED AT MILE MARKER 188 ALONG INTERSTATE 70.

0700 PM     FUNNEL CLOUD     2 NW NEW HAVEN          38.63N 91.24W
06/10/2006                   FRANKLIN           MO   TRAINED SPOTTER

0701 PM     HAIL             COLUMBIA                38.95N 92.33W
06/10/2006  E1.00 INCH       BOONE              MO   EMERGENCY MNGR

            AT SMILEY ROAD JUST NORTH OF INTERSTATE 70.

0705 PM     HAIL             WARRENTON               38.82N 91.14W
06/10/2006  E1.00 INCH       WARREN             MO   TRAINED SPOTTER

            REPORTED IN THE SOUTHWEST PART OF THE CITY.

0713 PM     TSTM WND GST     ASHLAND                 38.77N 92.26W
06/10/2006  M74.00 MPH       BOONE              MO   ASOS

            KCOU ASOS MEASURED A 74 MPH WIND GUST.

0715 PM     TSTM WND DMG     ASHLAND                 38.77N 92.26W
06/10/2006                   BOONE              MO   EMERGENCY MNGR

            NUMEROUS TREES DOWN.

0715 PM     HAIL             RHINELAND               38.72N 91.52W
06/10/2006  E0.75 INCH       MONTGOMERY         MO   TRAINED SPOTTER

            LASTED FOR 7 TO 10 MINUTES.

0720 PM     HAIL             RHINELAND               38.72N 91.52W
06/10/2006  E0.75 INCH       MONTGOMERY         MO   TRAINED SPOTTER

0730 PM     TSTM WND DMG     TROY                    38.98N 90.98W
06/10/2006                   LINCOLN            MO   LAW ENFORCEMENT

            LARGE TREE LIMBS DOWN.

0750 PM     TSTM WND GST     NEW HAVEN               38.61N 91.22W
06/10/2006  M60.00 MPH       FRANKLIN           MO   TRAINED SPOTTER

            MEASURED 60 MPH WIND GUST.

0750 PM     HAIL             NEW HAVEN               38.61N 91.22W
06/10/2006  E0.75 INCH       FRANKLIN           MO   TRAINED SPOTTER

0830 PM     TSTM WND DMG     WILDWOOD                38.58N 90.66W
06/10/2006                   ST. LOUIS          MO   LAW ENFORCEMENT

            TREE DOWN ON EATHERTON ROAD.

0845 PM     HAIL             JEFFERSON CITY          38.57N 92.19W
06/10/2006  E0.75 INCH       COLE               MO   TRAINED SPOTTER

0850 PM     HAIL             3 N JEFFERSON CITY      38.62N 92.19W
06/10/2006  E0.75 INCH       CALLAWAY           MO   TRAINED SPOTTER

            REPORTED FROM ATC TOWER AT KJEF.

0850 PM     HAIL             HOLTS SUMMIT            38.64N 92.12W
06/10/2006  E0.88 INCH       CALLAWAY           MO   TRAINED SPOTTER

0915 PM     HAIL             FRANKENSTEIN            38.57N 91.88W
06/10/2006  E1.00 INCH       OSAGE              MO   LAW ENFORCEMENT

0935 PM     HAIL             LINN                    38.48N 91.84W
06/10/2006  E1.00 INCH       OSAGE              MO   LAW ENFORCEMENT

1035 PM     HAIL             2 W COLUMBIA            38.95N 92.36W
06/10/2006  E0.75 INCH       BOONE              MO   EMERGENCY MNGR

            REPORTED ALONG INTERSTATE 70 AT MILE MARKER 122.

1048 PM     HAIL             8 W KINGDOM CITY        38.95N 92.09W
06/10/2006  E1.75 INCH       CALLAWAY           MO   LAW ENFORCEMENT

            REPORTED ALONG INTERSTATE 70 AT MILE MARKER 140.

1050 PM     HAIL             COLUMBIA                38.95N 92.33W
06/10/2006  E0.75 INCH       BOONE              MO   EMERGENCY MNGR

1105 PM     HAIL             COLUMBIA                38.95N 92.33W
06/10/2006  E1.75 INCH       BOONE              MO   PUBLIC

            REPORTED ON THE EAST SIDE OF THE CITY.

1130 PM     HAIL             1 W MEXICO              39.17N 91.89W
06/10/2006  E0.75 INCH       AUDRAIN            MO   LAW ENFORCEMENT

            ALONG HIGHWAY 22.

1135 PM     HAIL             MEXICO                  39.17N 91.87W
06/10/2006  E0.75 INCH       AUDRAIN            MO   PUBLIC

1140 PM     HAIL             MEXICO                  39.17N 91.87W
06/10/2006  E1.00 INCH       AUDRAIN            MO   TRAINED SPOTTER

0145 AM     FLASH FLOOD      6 W KINGDOM CITY        38.95N 92.05W
06/11/2006                   CALLAWAY           MO   LAW ENFORCEMENT

            UP TO 2 FEET WATER ON HIGHWAY DD NEAR COUNTY ROAD 276.

0210 AM     FLASH FLOOD      GRANVILLE               39.56N 92.10W
06/11/2006                   MONROE             MO   LAW ENFORCEMENT

            STREETS FLOODED IN TOWN TO UNKNOWN DEPTH.

0210 AM     FLASH FLOOD      4 NW PARIS              39.52N 92.06W
06/11/2006                   MONROE             MO   LAW ENFORCEMENT

            HIGHWAY F CLOSED DUE TO FLOODING

0255 AM     FLASH FLOOD      MEXICO                  39.17N 91.87W
06/11/2006                   AUDRAIN            MO   PUBLIC

            ROADS REPORTED CLOSED IN MEXICO. 3.5 INCHES RAIN SINCE
            SATURDAY AFTERNOON.

0305 AM     FLASH FLOOD      COLUMBIA                38.95N 92.33W
06/11/2006                   BOONE              MO   EMERGENCY MNGR

            WATER 1 FOOT DEEP ON STREETS IN NW SIDE OF CITY.

&&

THOMAS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:01 PM CDTSevere Thunderstorm WarningLSXSaint Charles59 min
Jun 10, 7:11 PM CDTSevere Thunderstorm WarningLSXGasconade49 min
Jun 10, 7:14 PM CDTSevere Thunderstorm WarningLSXWarren61 min
Jun 10, 7:27 PM CDTSevere Thunderstorm WarningLSXCole, Moniteau93 min
Jun 10, 7:30 PM CDTSevere Thunderstorm WarningLSXCallaway50 min
Jun 10, 7:37 PM CDTSevere Thunderstorm WarningLSXFranklin53 min
Jun 10, 7:43 PM CDTSevere Thunderstorm WarningLSXSaint Louis62 min
Jun 10, 8:50 PM CDTSevere Thunderstorm WarningLSXCallaway, Osage40 min
Jun 10, 9:50 PM CDTSevere Thunderstorm WarningLSXGasconade26 min
Jun 10, 10:29 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway61 min
Jun 10, 11:19 PM CDTSevere Thunderstorm WarningLSXAudrain41 min
Jun 10, 11:43 PM CDTSevere Thunderstorm WarningLSXBoone47 min
Jun 11, 12:05 AM CDTSevere Thunderstorm WarningLSXShelby70 min
Jun 11, 12:11 AM CDTSevere Thunderstorm WarningLSXCallaway49 min
Jun 11, 12:12 AM CDTFlash Flood WarningLSXBoone, Callaway6 hr
Jun 11, 1:04 AM CDTFlash Flood WarningLSXAudrain, Monroe, Shelby6 hr
Jun 11, 1:17 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone43 min
Jun 11, 1:59 AM CDTSevere Thunderstorm WarningLSXAudrain, Monroe75 min
Jun 11, 3:32 AM CDTFlash Flood WarningLSXMontgomery, Warren5 hr
Jun 11, 3:38 AM CDTSevere Thunderstorm WarningLSXSaint Charles, Warren53 min
Jun 11, 7:00 AM CDTFlash Flood WarningLSXAudrain, Monroe3 hr

Nearby

Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.